# SDR USAA2011122900020

- Difficulty date: December 28, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 50,998 hours, 7,159 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: F5757120201200
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - DELAMINATION ON RIGHT WING FLAP TRAILING EDGE AFT OF NR 3 FLAP CARRAGE AT FR43, RIB 14.  REPAIRED RIGHT WING FLAP TRAILING EDGE AFT OF NR 3 FLAP CARRAGE AT FR43, RIB 14 IAW A330 SRM 57-55-00.
